ListList GridGrid
"

herron

"
Showing 1 - 10 of 10
Sort By
View
Page  of 1
Related Categories: Paracetamol | Ibuprofen

Herron Paracetamol Gold Tabsules 60

Catalogue Number: 755367

$4.49 Add to Cart

Herron Blue Ibuprofen Tabsules 60

Catalogue Number: 669981

Effective relief from pain and inflammation 200mg ibuprofen Dose: Adults Children 12 years and over: initial dose 2 tabsules, then 1 or 2 tabsules every 4-6 hours, as necessary. Take with water. Not to be given to children under 12 years of age Do not exceed the reccommended dose of 6 tabsules in 24…

$6.39 Add to Cart

Herron Paracetamol Gold Tablets 20

Catalogue Number: 541874

Effective relief from pain Each tablet contains 500mg Paracetamol Indications For the effective temporary relief of pain and discomfort associated with - headaches, period pain, sinus-headache, Neuralgic conditions, Arthritic pain, muscular ahes, Rheumatics, helps to reduce fever, toothache, sore…

$3.99 Add to Cart

Herron Paracetamol Gold Tabsules 20

Catalogue Number: 551872

Effective relief from pain 500mg Paracetamol capsule shaped tablets Indications Product usage: For the effective temporary relief of pain and dicomfort associated with - headaches, period pain, sinus-headache, Neuralgic conditions, Arthritic pain, muscular aches, Rheumatics, help to reduce fever,…

$3.99 Add to Cart

Herron OsteoEze Active + MSM 120 Tablets

Catalogue Number: 782131

Herron OsteoEze Active MSM everyday management for healthy joints. A triple strength Pharmaceutical grade combination of key building blocks associated with improving joint health. Glucosamine, Chondrotin and MSM in combination help to maintain and restore the structure and proper functoning of the…

$38.99 Add to Cart

Herron Osteoeze Active Dual Action 120 Tablets

Catalogue Number: 696442

…to ensure maximum benefit. Warnings Use only as directed consult doctor if pain or symptoms persist. As a precaution do not take during pregnancy. Keep out of reach of children. Herron Osteo-Eze Active is derived from shellfish individuals with an allergy to shellfish should avoid this product.

$39.99 Add to Cart

Herron Paracetamol Gold Capseals 500mg 20

Catalogue Number: 950520

Effective relief from pain 500mg Paracetamol capsule shaped gelatin coated tablets Indications Herron capseals introduces the latest technology in encapsulation. Each capseal centre is compressed and the locked in smooth, gelatin coating making them even easier to swallow. Product Usage: For the…

$3.99 Add to Cart

Herron Vita Minis Mvm Chewable Tabs 100 Raspberry

Catalogue Number: 700204

Value pack. Multi-vitamins Minerals for kids. Specially formulated with 18 essential nutrients for growing children. Raspberry flavoured chewable tablets. Tablets can be chewed or crushed and sprinkled on food. Indications Contains Vit C and Zinc for healthy immune function, Vit E whichis a powerful…

$11.99 Add to Cart

Goanna Tea Tree Oil 100ml

Catalogue Number: 509198

Mild antiseptic for the relief of minor cuts, bites, stings and abrasions. Directions for use: Apply as a mild antiseptic to minor cuts, abrasions, bites and stings. Use sparingly in sensitive areas. If irritation occurs discontinue use. A natural germicide and fungicide. CAUTION: Avoid contact with…

$5.99 Add to Cart

Goanna Eucalyptus Oil 100ml

Catalogue Number: 527193

For the relief of symptoms of head colds, sinus and influenza. Directions for use: Add a teaspoon of the oil to a bowl or jug of boiling water and inhale the vapors to clear blocked stuffy noses. For adults and children it can be rubbed on the chest. Pour a few drops into a handkerchief, pillows,…

$5.99 Add to Cart